# SDR 2014FA0000487

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: General aviation
- Aircraft: N292LC
- Make and model: Cessna R182
- Aircraft serial: R18201188
- Aircraft time: 4,010 hours
- Engine: Lyc O540J3C5
- Engine time: 1,845 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fitting
- Part number: AN9112D
- Condition: Fractured
- Location: Engine Fuel
- Part time: 4,010 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: A

## Discrepancy

DURING A PART 91 FLIGHT, THE PILOT NOTICED ABNORMAL FUEL FLOW AND PRESSURE READINGS AND DECIDED TO RETURN TO THE AIRPORT.  DURING THE DESCENT TO FINAL APPROACH, THE PILOT AND 1 PASSENGER NOTICED SMOKE AND FLAMES COMING FROM CO-PILOT RUDDER PEDAL AREA. AN EMERGENCY WAS DECLARED AND THE PILOT WAS ABLE TO LAND SAFELY.  ACFT SUSTAINED SUBSTANTIAL DAMAGE.  THE INFLIGHT FIRE WAS DUE TO A BROKEN FUEL LINE FITTING, AN 911-2D, CONNECTING ELECTRIC FUEL PUMP, FUEL PRESSURE TRANSDUCER FEED LINE TEE, AN917-2D TO THE CARBURETOR.
